# SDR IPXA10M62849

- Difficulty date: September 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATION SYS INOP R1 DOOR.  DEFERRED IAW MEL 25-61-2.  PLACARD INSTALLED.  DMP C/W AND M435556 ASSIGNED.   REPLACED BATTERIES AND RELAMPED.  OPS CK OK. REF FIM 25-61-00-1, IPC 25-61-05-01-158 AND AMM 25-61-04-4.
